JournalszaaVol. 21, No. 2pp. 515–520

Oscillation Theorems for Non-Canonical Self-Adjoint Differential Equations of Second Order

  • J. Ohriska

    P.J. Safarik University, Kosice, Slovak Republic
Oscillation Theorems for Non-Canonical Self-Adjoint Differential Equations of Second Order cover
Download PDF

Abstract

The report deals with the equation (r(t)u^'(t))' + p(t)u(t) = 0 and renders effective sufficient conditions for its oscillation and non-oscillation in the case dtr(t)<\int ^\infty \frac{dt}{r(t)} < \infty.

Cite this article

J. Ohriska, Oscillation Theorems for Non-Canonical Self-Adjoint Differential Equations of Second Order. Z. Anal. Anwend. 21 (2002), no. 2, pp. 515–520

DOI 10.4171/ZAA/1091